# SDR IPXA2021061270456

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 92,161 hours, 17,307 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Warning Message
- Location: Aileron Deflect
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ATB- NO EMERG DECL'D- NO EMERG EQUIP USED- LANDED UNEVENTFULLY** AIL DEFLECT DISAG IN FLIGHT AIR TURN BACK DIRECTED BY DISPATCH.TRANSFERRED TO DMI M 747137 IAW MEL 27-13-2-0-1 DMP C/W PLACARD INSTALLED.R/R'D RH OTBD AILERON DEFLECTION CONTROL ACTUATOR, OPS CHECK GOOD AMM 27-11-30-401. C/W FIM 27-10 FAULT TREE FIG 107. GRND WIRES N316 28 20N & N316 29 20N DAMAGED. R/R'D BOTH WIRES PER MD11 SWPM 20-00-1.  ESR 27-11-30.
